# SDR ASAA2023062343706

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 34,537 hours, 10,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CIRCUIT BREAKER POPPED. GROUNDED - YES. INSPECTED AND RESET CIRCUIT BREAKER PER AMM 20-60-01 EMERGENCY LIGHTS OPS CHECK GOOD PER AMM 33-51-00.
